# SDR ASAA0691232

- Difficulty date: November 29, 2006
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 14,170 hours, 5,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL NR 2 AT BS 727D+5 REPAIRED IAW SRM 51-10-02 PAR 9G.
